Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2764 Publications


2020 | Journal Article | IST-REx-ID: 6593 | OA
Y. Shehu, X.-H. Li, and Q.-L. Dong, “An efficient projection-type method for monotone variational inequalities in Hilbert spaces,” Numerical Algorithms, vol. 84, pp. 365–388, 2020.
View | Files available | DOI
 

2020 | Journal Article | IST-REx-ID: 6649 | OA
N. P. Benedikter, P. T. Nam, M. Porta, B. Schlein, and R. Seiringer, “Optimal upper bound for the correlation energy of a Fermi gas in the mean-field regime,” Communications in Mathematical Physics, vol. 374, pp. 2097–2150, 2020.
View | Files available | DOI | arXiv
 

2020 | Thesis | IST-REx-ID: 8032 | OA
K. Huszár, Combinatorial width parameters for 3-dimensional manifolds. IST Austria, 2020.
View | Files available | DOI
 

2020 | Thesis | IST-REx-ID: 7460 | OA
K. Ölsböck, The hole system of triangulated shapes. IST Austria, 2020.
View | Files available | DOI
 

2020 | Thesis | IST-REx-ID: 7896 | OA
C. Kamath Hosdurg, On the average-case hardness of total search problems. IST Austria, 2020.
View | Files available | DOI
 

Filters and Search Terms

oa=1

Search

Filter Publications